# SDR DHL2005765504

- Difficulty date: December 12, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 53,624 hours, 28,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CORROSION ON LOWER SIDE AFT OF FLOOR SUPPORT CHANNEL, LWR SIDE, STA 1035, ABOVE S-30.  REMOVED SECTION OF FLOOR SUPPORT CHANNEL.  FABRICATED AND INSTALLED CHANNEL 26-5/8" FROM BAC1509-100146, L-ANGLE 12 BY 1" FROM AND10133-0702, AND L-ANGLE 12" BY 1" FROM BAC1490-2583 IAW B727 SRM 53-10-5 FIG 4.
